Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 545, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Sep 17, 2011, 5:24 PM CDT for Baylor County, Wichita County, Wilbarger County, Texas; Tillman County, Oklahoma. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 17, 2011, 5:24 PM CDT (22:24 UTC)
- Expired
- Sep 17, 2011, 6:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Tillman County, OK, Baylor County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 11 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 17, 3:16 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 71 J/kg
- Mixed-layer CIN
- -349 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 388 m²/s²
- 0-3 km storm-relative helicity
- 458 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 13.0
The text
As transmitted, in the capitals the NWS used until 2016.
740
WUUS54 KOUN 172224
SVROUN
OKC141-TXC023-485-487-172330-
/O.NEW.KOUN.SV.W.0545.110917T2224Z-110917T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
524 PM CDT SAT SEP 17 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BAYLOR COUNTY IN NORTHERN TEXAS...
WESTERN WICHITA COUNTY IN NORTHERN TEXAS...
SOUTHEASTERN WILBARGER COUNTY IN NORTHERN TEXAS...
TILLMAN COUNTY IN SOUTHWEST OKLAHOMA...
* UNTIL 630 PM CDT
* AT 523 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM 8 MILES WEST OF LAKE KEMP...MOVING NORTHEAST AT 20
MPH. OTHER SEVERE THUNDERSTORMS WERE LOCATED NEAR HOLLISTER...DAVIDSON
AND VERNON...TEXAS.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF HALF DOLLARS...
WIND GUSTS TO 65 MPH...
* LOCATIONS IN THE WARNING INCLUDE DAVIDSON...ELECTRA...FREDERICK...
GRAYBACK...HARROLD...HAYNESVILLE...HOLLISTER...LAKE KEMP...
LOVELAND...MANITOU...OKLAUNION...TIPTON AND WESTERN LAKE DIVERSION.
LAT...LON 3373 9948 3436 9918 3454 9918 3459 9914
3458 9912 3460 9910 3459 9909 3460 9908
3452 9882 3451 9882 3447 9869 3366 9902
TIME...MOT...LOC 2223Z 235DEG 17KT 3377 9932
$$1 follow-up statement
152
WWUS54 KOUN 172244
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
544 PM CDT SAT SEP 17 2011
OKC141-TXC023-485-487-172330-
/O.CON.KOUN.SV.W.0545.000000T0000Z-110917T2330Z/
TILLMAN OK-WICHITA TX-WILBARGER TX-BAYLOR TX-
544 PM CDT SAT SEP 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHERN BAYLOR...SOUTHEASTERN WILBARGER...WESTERN WICHITA AND
TILLMAN COUNTIES...
AT 542 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 3 MILES SOUTHEAST OF TIPTON...MOVING EAST AT 20 MPH.
THIS STORM IS LIKELY PRODUCING WINDS NEAR 75 MPH ALONG WITH
HAIL OVER HALF DOLLARS. OTHER SEVERE STORMS WERE LOCATED NORTH
OF LAKE KEMP AND 5 MILES SOUTHEAST OF FREDERICK. WINDS OVER 65
MPH ARE POSSIBLE WITH THESE STORMS.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
DESTRUCTIVE WIND GUSTS TO 75 MPH...
* LOCATIONS IN THE WARNING INCLUDE DAVIDSON...ELECTRA...FREDERICK...
GRAYBACK...HARROLD...HAYNESVILLE...HOLLISTER...LAKE KEMP...
LOVELAND...MANITOU...OKLAUNION...TIPTON AND WESTERN LAKE DIVERSION.
LAT...LON 3373 9948 3436 9918 3454 9918 3459 9914
3458 9912 3460 9910 3459 9909 3460 9908
3452 9882 3451 9882 3447 9869 3366 9902
TIME...MOT...LOC 2242Z 283DEG 16KT 3446 9907
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 2:50 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Sep 17, 2:50 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 250 PM CDT SAT SEP 17 2011 .DISCUSSION... SCATTERED OR EVEN NUMEROUS STRONG AND SEVERE STORMS EXPECTED THROUGH THIS EVENING...MAINLY OVER NORTHWEST INTO NORTH-CENTRAL OKLAHOMA. WITH STRONGLY BACKED LOW-LEVEL FLOW NEAR/NORTH OF SLOWLY RETREATING WARM FRONT...THERE WILL BE A POTENTIAL FOR TORNADIC ACTIVITY IF STORMS CAN MAINTAIN A DISCRETE NATURE. STORMS PROGD TO GROW UPSCALE INTO MCS ACROSS NORTHERN OKLAHOMA/SOUTHERN KANSAS OVERNIGHT. SOUTHERN EXTENT OF ANY MCS COULD APPROACH I-40 CORRIDOR INCLUDING METRO AREA LATE THIS EVENING AND OVERNIGHT AS LOW-LEVEL JET INTERACTIONS INCREASE. OTHERWISE MORE IN THE WAY OF ISOLATED STORMS POSSIBLE FARTHER SOUTH TO AND SOUTH OF RED RIVER BUT THIS ACTIVITY NOT EXPECTED TO LAST LONG AFTER SUNSET. SEVERE WEATHER POSSIBILITIES CONTINUE TOMORROW ALONG AND AHEAD OF WEAK COLD FRONT THAT WILL PASS OVER OKLAHOMA AND NORTH TEXAS SUNDAY AFTERNOON AND SUNDAY NIGHT. MAIN AREA OF CONCERN WITH MODEST DEEP SHEAR AND FAIRLY SUBSTANTIAL CAPE WOULD BE AN AREA NEAR AND EAST OF THE I-44 CORRIDOR - PER SWODY2. LESS ACTIVE MONDAY AND TUESDAY AHEAD OF AN EVEN STRONGER UPPER-LEVEL TROUGH AND COLD FRONT...WHICH ARE PROGD TO MOVE THROUGH THE REGION LATE TUESDAY THROUGH THURSDAY. LATEST ECMWF TRENDING TOWARD GFS SOLUTION OF CUTTING OFF PORTION OF TROUGH LATE IN THE WEEK...ALTHOUGH IT IS FARTHER EAST. BOTH SOLUTIONS SUPPORT A CLOUDY/COOLER THAN AVERAGE STRETCH OF WEATHER BUT DRY. THIS TREND IS ALREADY IN GRIDS AND WILL NOT MAKE ANY NEW INITIALIZATIONS THIS PACKAGE. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 68 87 63 84 / 40 40 40 0 HOBART OK 68 88 60 85 / 30 20 20 0 WICHITA FALLS TX 69 90 66 87 / 30 40 40 0 GAGE OK 63 84 50 87 / 30 20 10 0 PONCA CITY OK 68 82 58 83 / 70 50 30 0 DURANT OK 68 87 68 85 / 40 50 60 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 06/11
Hazardous weather outlook, Sep 17, 4:45 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
445 PM CDT SAT SEP 17 2011
OKZ004>048-050>052-TXZ083>090-181300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
445 PM CDT SAT SEP 17 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS WILL AFFECT PORTIONS OF WESTERN AND NORTHERN
OKLAHOMA... AND MAY EXTEND INTO WESTERN NORTH TEXAS... THIS
AFTERNOON AND TONIGHT.
LOCATION...
THE RISK INCLUDES THE AREA WEST OF A LINE FROM STILLWATER
TO OKLAHOMA CITY TO LAWTON AND WICHITA FALLS...TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 2 AM.
IMPACTS...
SOME DAMAGE TO AUTOMOBILES...ROOFTOPS...AND TENDER VEGETATION FROM
LARGE HAIL UP TO TWO INCHES IN DIAMETER.
DAMAGING WIND GUSTS OVER 60 MPH.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS UNTIL 2 AM.
DISCUSSION...
LOW PRESSURE WILL GRADUALLY STRENGTHEN ALONG THE HIGH PLAINS THROUGH
THE EVENING HOURS AS AN UPPER TROUGH APPROACHES FROM THE WEST.
BREEZY SOUTH WINDS HAVE HELPED TRANSPORT VERY HUMID AIR INTO THE
SOUTHERN PLAINS. SURFACE HEATING HAS YIELDED MODERATE INSTABILITY
ACROSS THE RISK AREA.
A FEW SUPERCELL THUNDERSTORMS ARE EXPECTED. THE PRIMARY HAZARDS WILL
BE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. ANY SUPERCELL STORMS
WOULD ALSO MOVE MORE SLOWLY...RESULTING IN LOCALLY HEAVY RAIN.
STORM INTENSITY WILL GRADUALLY DECREASE AS SUNSET APPROACHES BUT
STRONG TO SEVERE STORMS MAY MOVE INTO PARTS OF CENTRAL OKLAHOMA
DURING THE MID TO LATE EVENING HOURS. HAIL UP TO THE SIZE OF HALF
DOLLARS...STRONG WIND GUSTS AND LOCALLY HEAVY RAINFALL WILL BE THE
MAIN HAZARDS AFTER DARK.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY SEP 18.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
ALTHOUGH TODAY WILL BE HUMID...THERE WILL BE SOME INCREASED RISK OF
FIRES IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...OWING TO BREEZY
WINDS...DRY FUELS...AND LIGHTNING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
ON SUNDAY... A FEW THUNDERSTORMS MAY BE ONGOING DURING THE MORNING.
THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE. BY AFTERNOON... THERE
WILL BE A CHANCE FOR STRONG AND POSSIBLY SEVERE STORMS AS A COLD
FRONT ENCOUNTERS WARM AND UNSTABLE AIR FROM CENTRAL OKLAHOMA TO
WESTERN NORTH TEXAS.
MUCH OF MONDAY AND TUESDAY APPEAR DRY...BUT A CHANCE OF
THUNDERSTORMS WILL RETURN BEGINNING TUESDAY NIGHT.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED
BY 5AM SUNDAY.In the hours before
Special weather statement, Sep 17, 3:51 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
351 PM CDT SAT SEP 17 2011
OKZ021-033-034-036-TXZ083-084-172115-
GREER OK-HARMON OK-JACKSON OK-BECKHAM OK-FOARD TX-HARDEMAN TX-
351 PM CDT SAT SEP 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...FOARD...GREER...
HARDEMAN...HARMON AND JACKSON COUNTIES.
AT 349 PM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM JUST WEST OF
WILLOW...TO JUST WEST OF HOLLIS...DOWN TO NEAR GOODLETT AND CROWELL
TEXAS...MOVING NORTHEAST AT 20 MPH. ALL STORMS ARE CAPABLE OF
PRODUCING SMALL HAIL AND VERY HEAVY RAIN. STORM INTENSITY MAY
INCREASE THE NEXT COUPLE OF HOURS...RESULTING IN SEVERE WEATHER
WARNINGS FOR LARGE HAIL AND DAMAGING WIND GUSTS.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3486 10001 3523 9976 3525 9945 3464 9981
3396 9952 3383 9988 3434 10001Special weather statement, Sep 17, 4:09 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
409 PM CDT SAT SEP 17 2011
OKZ006-172130-
ALFALFA OK-
409 PM CDT SAT SEP 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA COUNTY.
AT 409 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
DRIFTWOOD...OR JUST EAST OF BURLINGTON...MOVING NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.
LAT...LON 3698 9814 3677 9833 3687 9852 3701 9841
3701 9820Special weather statement, Sep 17, 4:37 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 437 PM CDT SAT SEP 17 2011 OKZ033-034-036-037-TXZ083>085-087-088-172200- GREER OK-HARMON OK-JACKSON OK-TILLMAN OK-FOARD TX-HARDEMAN TX-KNOX TX- WILBARGER TX-BAYLOR TX- 437 PM CDT SAT SEP 17 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BAYLOR...FOARD...GREER... HARDEMAN...HARMON...JACKSON...KNOX...TILLMAN AND WILBARGER COUNTIES. AT 434 PM CDT...RADAR INDICATED WIDELY SCATTERED THUNDERSTORMS EXTENDING FROM HOLLIS TO ELDORADO TO LOCKETT...TEXAS AND MUNDAY. THE STORMS WERE MOVING NORTHEAST AT 20 MPH. SOME OF THE STORMS WILL PRODUCE HAIL UP TO THE SIZE OF QUARTERS ALONG WITH STRONG WIND GUSTS OF 40 TO 50 MPH. STORM INTENSITY IS INCREASING AND SOME WARNINGS MAY BE REQUIRED. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF QUARTERS... WIND GUSTS TO 50 MPH... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3473 10001 3477 9920 3343 9905 3344 9967
Local storm report, Sep 17, 4:41 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
441 PM CDT SAT SEP 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL AMORITA 36.92N 98.29W
09/17/2011 E1.00 INCH ALFALFA OK LAW ENFORCEMENT
RELAYED BY CHEROKEE PD
&&
FMLocal storm report, Sep 17, 4:55 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
455 PM CDT SAT SEP 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 4 SE WOODWARD 36.39N 99.34W
09/17/2011 E1.00 INCH WOODWARD OK PUBLIC
&&
FMLocal storm report, Sep 17, 5:05 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
505 PM CDT SAT SEP 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL 1 S RETROP 35.16N 99.37W
09/17/2011 E1.25 INCH BECKHAM OK AMATEUR RADIO
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 3:51 PM CDT | Special Weather Statement | OUN | Foard, Hardeman | 24 min |
| Sep 17, 4:37 PM CDT | Special Weather Statement | OUN | Baylor, Hardeman, Wilbarger | 23 min |
| Sep 17, 6:27 PM CDT | Severe Thunderstorm Warning | OUN | Clay, Wichita | 63 min |
| Sep 17, 6:54 PM CDT | Special Weather Statement | OUN | Archer, Wichita | 36 min |
| Sep 17, 5:41 AM CDT | Special Weather Statement | OUN | Alfalfa | 34 min |
| Sep 17, 6:09 AM CDT | Special Weather Statement | OUN | Alfalfa, Grant | 36 min |
| Sep 17, 3:04 PM CDT | Special Weather Statement | OUN | Harper | 26 min |
| Sep 17, 3:25 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 65 min |
| Sep 17, 3:47 PM CDT | Special Weather Statement | OUN | Ellis | 13 min |
| Sep 17, 4:09 PM CDT | Special Weather Statement | OUN | Alfalfa | 21 min |
| Sep 17, 4:18 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Washita | 57 min |
| Sep 17, 4:21 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 39 min |
| Sep 17, 4:26 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 64 min |
| Sep 17, 4:42 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 63 min |
| Sep 17, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 62 min |
| Sep 17, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 11 min |
| Sep 17, 4:57 PM CDT | Tornado Warning | OUN | Alfalfa, Grant | 48 min |
| Sep 17, 5:22 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 53 min |
| Sep 17, 5:29 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 61 min |
| Sep 17, 5:41 PM CDT | Tornado Warning | OUN | Grant | 64 min |
| Sep 17, 5:44 PM CDT | Special Weather Statement | OUN | Kay | 31 min |
| Sep 17, 6:01 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Kiowa, Tillman | 59 min |
| Sep 17, 6:02 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Dewey, Grant, Major, Woods, Woodward | 58 min |
| Sep 17, 6:35 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 55 min |
| Sep 17, 6:49 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 41 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.